Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 1 > No. 1


Hadamard Exponential Hankel Matrix, Its Eigenvalues and Some Norms

PP: 81-87
A. İpek, M.Akbulak,
In this paper, we study the Hadamard exponential Hankel matrix of the form H_n=Exp(i+j)_{i,j=0}^{n=1} We found norms, two upper bounds for spectral norm and eigenvalues of this matrix. Finally, we give an application related Hadamard inverse, Hadamard product and eigenvalues of this matrix.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved